# SDR CA970311013

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LAMINATED HINGE DAMAGED AND WORN.
